# SDR A6WA201442127

- Difficulty date: October 27, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 26,726 hours, 26,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430352
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE LE SKIN CHAFED FROM STOP, CTR SKIN BEYOND LIMITS.
